# SDR SWAA050566

- Difficulty date: February 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 23,266 hours, 13,874 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE PRESSURE INDICATION LOW.  REMOVED AND REPLACED L2 DOOR EVAC SLIDE PER MM.
